# SDR 06FDEA0595

- Difficulty date: February 8, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE DOORS DEEP WEAR ON FRAME LOWER RT SIDE AFT INLET DUCT STA 2200.  TRIMED OUT DAMAGED TO FRAME FABRICATED AND INSTALLED REPAIR CHANNEL IAW SRM 54-  00-01 FIG 11 AND 54-10-00 FIG 14 VOL 1 FABRICATED PART IAW DETAIL PART TRAVELER   F166598/N00598 AND SRM 54-10-00 FIG 14 VOL 1.
